# SDR AALA20111015TUL01

- Difficulty date: October 7, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 63,487 hours, 26,984 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANTED FRAME 1510.  INSTALLED DOUBLER PER SRM 51-10-4.
